Journal of pain & palliative care pharmacotherapy · 2025
Acute Kounis Syndrome Induced by Tramadol: A Case Report.
СтатьяКлинический случайНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Ayala-Inga Anthony Benjamín, Ayala-Inga Erik Saúl, Dávila-Hernandez Carlos Alberto
Аннотация
Kounis syndrome is an under-recognized condition characterized by the simultaneous occurrence of acute coronary syndrome and hypersensitivity reactions. While opioids are known triggers, tramadol-induced Kounis syndrome is extremely rare. A 49-year-old woman with a history of allergy to dimenhydrinate and chronic low back pain developed anaphylactic shock 4 min after receiving 50 mg of subcutaneous tramadol. She developed with dyspnea, glottic edema, muscle rigidity, chest pain, and hypotension. After stabilization with epinephrine, corticosteroids, antihistamines, fluids, and vasopressors, elevated cardiac biomarkers were detected. Electrocardiograms and echocardiography were normal. Coronary CT and invasive angiography revealed no obstructive coronary artery disease. A diagnosis of Kounis syndrome was established. This case highlights the importance of considering Kounis syndrome in patients presenting with anaphylaxis and chest pain, even in the absence of ECG changes. Early hemodynamic stabilization followed by cardiac evaluation is essential for timely diagnosis and management.